# SDR JDWA864SF001

- Difficulty date: July 18, 2011
- Submitted: July 21, 2011
- Operation: General aviation
- Aircraft: N864SF
- Make and model: Cessna 208B
- Aircraft serial: 208B0864
- Aircraft time: 7,994 hours, 6,554 cycles
- Engine: Pwa PT6A114A
- Engine time: 7,812 hours, 6,424 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 2731 · Elevator Tab Control System
- Part: Actuator
- Part number: 26612151
- Condition: Malfunctioned
- Location: Elevator Trim
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ELEVATOR TRIM STIFF.
